# SDR DLM88970544

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 12,537 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL ON CLIMB STEADY STATE POWER.  RETURNED TO RSW.  MECHANIC FOUND METAL IN THE TAIL PIPE.  ENGINE CHANGE IN PROGRESS.
